# SDR DLM11010365

- Difficulty date: March 4, 2001
- Submitted: March 29, 2001
- Operation: Air carrier
- Aircraft: N809DE
- Make and model: Doug MD-11
- Aircraft serial: 48480
- Aircraft time: 36,275 hours, 4,757 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Control Panel
- Condition: Burned
- Location: Cabin Floor
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

FOUND WIRING HARNESS G013 DAMAGED WHILE TROUBLESHOOTING MCO C/NS C02271036 AND 333401016. NUMEROUS WIRES BURNED APROX 18 INCHES FROM P1-618 TO AFT ATTENDANT PANEL AT 4L DOOR.  REPAIRED WIRES 141-22, 119-22, 114-20, 121-22, 97-22, 117-20, 23-24, 1-22 AND 131-20 IAW M/M PROCEDURES.CONTROLS FROM AFT ATTENDANT PANEL NOW CHECK OK
